Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I have been suffering from itching on forearms and feet.

I have been suffering from itching on forearms and feet for last 6 months. Doctors suggested some creams and tablets like atarax 10 and betnesol. That helped but for a limited period. Now the doctor has suggested Tricort 40 injection. Shall i go ahead and take it without hesitation or there might be any side effects?
Asked On : Sat, 22 Jan 2011
Answers:  4 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
i have keloid on my abdomen thus injection treatment work on this tricort .actually my accident happen while riding cycle and suffer injury in the jejunum and they was holes in jejunum which was closed by surgeon and hve passed 6 year can i do heavy exercise
Answered: Mon, 21 Feb 2011
  User's Response
Hello, Did you finally take the injection for the itching? Did that work for you?
Answered: Mon, 24 Jan 2011
Ayurveda Specialist Dr. Ashutosh Thigale's  Response
Why you are not trying ayurved?Abhynga of Dhanvater tailam,mahamanjishtadi quath, ruksha awagharshan,vasantic vaman etc are beneficial to you.Take the proper ayurvedic cosultations along with proper pathyas.
Answered: Tue, 25 Jan 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome to HealthcareMagic forum,
Tricort inj is usually given to control a acute and sever condition of allergy or eczema.Otherwise the inj is safe ,but then you should not get depended on these inj.Consult a good dermatologist who can decide whether it is really required or not in your case.
Take care,
Answered: Sun, 23 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor